Advertisement

Mathematische Zeitschrift

, Volume 229, Issue 2, pp 349–363 | Cite as

On the rigidity of non-positively curved Grauert tubes

  • Su-Jen Kan
Mathematics Subject Classification (1991): 32C17, 53C21, 58D17. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Su-Jen Kan
    • 1
  1. 1. Institute of Mathematics, Academia Sinica, Taipei, Taiwan (e-mail: kan@math.sinica.edu.tw) TW

Personalised recommendations